Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 134, NWS Norman, OK

May 1, 2011Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 1, 2011, 7:15 AM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2011, 7:15 AM CDT (12:15 UTC)
Expired
May 1, 2011, 8:00 AM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 185 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 1:40 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WUUS54 KOUN 011215
SVROUN
OKC005-013-011300-
/O.NEW.KOUN.SV.W.0134.110501T1215Z-110501T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
715 AM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 800 AM CDT

* AT 715 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM LANE TO 8 MILES EAST OF
  BENNINGTON TO 16 MILES SOUTHEAST OF BENNINGTON...MOVING EAST AT 45
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ATOKA...BENNINGTON...BENTLEY...
  BOGGY DEPOT STATE PARK...CANEY...DAISY...LANE...MCGEE CREEK LAKE...
  REDDEN...SOUTHWESTERN ATOKA RESERVOIR...STRINGTOWN AND TUSHKA.

LAT...LON 3450 9578 3417 9578 3416 9596 3412 9593
      3394 9593 3389 9584 3388 9576 3386 9575
      3383 9584 3389 9594 3385 9596 3387 9599
      3385 9601 3435 9634 3460 9581 3460 9568
      3451 9566
TIME...MOT...LOC 1215Z 251DEG 40KT 3428 9598 3404 9589
          3387 9580

$$

BURKE
1 follow-up statement
187 
WWUS54 KOUN 011246
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
746 AM CDT SUN MAY 1 2011

OKC013-011256-
/O.CAN.KOUN.SV.W.0134.000000T0000Z-110501T1300Z/
BRYAN OK-
746 AM CDT SUN MAY 1 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN BRYAN COUNTY...

LAT...LON 3451 9577 3450 9577 3450 9578 3417 9578
      3416 9597 3446 9610 3460 9581 3460 9568
      3451 9566
TIME...MOT...LOC 1246Z 228DEG 35KT 3456 9582 3425 9579

$$

OKC005-011300-
/O.CON.KOUN.SV.W.0134.000000T0000Z-110501T1300Z/
ATOKA OK-
746 AM CDT SUN MAY 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR EASTERN ATOKA COUNTY...

AT 746 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF DAISY TO 11
MILES SOUTHEAST OF LANE...MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE DAISY...LANE...MCGEE CREEK LAKE...
  REDDEN...SOUTHERN ATOKA RESERVOIR AND STRINGTOWN.

LAT...LON 3451 9577 3450 9577 3450 9578 3417 9578
      3416 9597 3446 9610 3460 9581 3460 9568
      3451 9566
TIME...MOT...LOC 1246Z 228DEG 35KT 3456 9582 3425 9579

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:01 AM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, May 1, 3:01 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT SUN MAY 1 2011

.DISCUSSION...
SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO EXPAND NORTH AND
EAST ACROSS OKLAHOMA THIS MORNING. AN UPPER WAVE APPROACHING FROM
EASTERN NEW MEXICO EARLY THIS MORNING AND VERY MUCH MOISTURE
MOVING NORTH OF THE FRONT WHICH LAY ACROSS NORTH CENTRAL TEXAS
THIS MORNING ARE FAVORABLE FACTORS. LESS THUNDER WILL BE HEARD IN
CENTRAL AND NORTHERN OKLAHOMA. THE RAIN TODAY WILL BE MODULATED
MOSTLY BY THE PATH OF THE UPPER STORM WHICH IS EXPECTED TO MOVE
ACROSS OKLAHOMA THIS AFTERNOON AND BRING AN END TO THE SHOWERS
WEST TO EAST. HOWEVER, THE SYNOPTIC-SCALE UPPER TROUGH WILL NOT
PASS ACROSS OKLAHOMA UNTIL LATER MONDAY, SO CHANCE FOR RAIN
INCREASE AGAIN THEN, HIGHEST IN SOUTHEAST OKLAHOMA. WITH BROAD
MID-LEVEL LIFT AND MOISTURE, CLOUDS WILL DEVELOP ACROSS MOST AREAS
THROUGH MONDAY GIVING COOL CONDITIONS. AFTER A TRANSIENT AND WEAK
UPPER RIDGE TUESDAY AND WEDNESDAY, A FASTER AND WEAKER TROUGH IN
THE CENTRAL PLAINS IS EXPECTED TO MOVE A WEAK FRONT INTO OKLAHOMA
LATE IN THE WEEK. RAIN CHANCES REMAIN LOW WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  40  59  37 /  50  20  30  10
HOBART OK         56  37  60  32 /  30  30  20  10
WICHITA FALLS TX  61  43  57  37 /  50  50  50  10
GAGE OK           54  31  64  31 /  30  10  10  10
PONCA CITY OK     56  34  64  36 /  40  20  10  10
DURANT OK         60  45  54  42 / 100  60  70  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

22/09
Hazardous weather outlook, May 1, 4:46 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
446 AM CDT SUN MAY 1 2011

OKZ004>048-050>052-TXZ083>090-011700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
446 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTH OF A LINE FROM CROWELL AND
VERNON TEXAS TO DUNCAN AND ADA OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
MORNING THROUGH EARLY AFTERNOON.

IMPACTS...
MINOR DAMAGE FROM LARGE HAIL UP TO PING PONG BALL SIZE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED TO SEEK AND RECEIVE REPORTS OF LARGE
HAIL.

DISCUSSION...
A SURFACE COLD FRONT WILL REMAIN SOUTH OF THE REGION...STRETCHED
ACROSS CENTRAL AND NORTHEAST TEXAS. ABOVE THE SURFACE...HOWEVER...
GULF MOISTURE WILL ADVANCE NORTHWARD...WHILE AN UPPER LEVEL TROUGH
PROVIDES INCREASING LIFT. SCATTERED TO NUMEROUS THUNDERSTORMS WERE
DEVELOPING EARLY THIS MORNING OVER TEXAS AND SOUTHWEST OKLAHOMA.
ACTIVITY WILL EXPAND AND DEVELOP NORTHEASTWARD THROUGH MIDDAY. THESE
STORMS WILL OCCUR IN THE PRESENCE OF STRONG JET STREAM WINDS. WITHIN
THE SLIGHT RISK AREA...INSTABILITY WILL NOT BE GREAT...BUT WILL BE
SUFFICIENT FOR SUPERCELL STORMS TO OCCUR...WITH THE CAPABILITY OF
PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS. HAIL TO 1.5 INCHES
IN DIAMETER...OR ABOUT PING PONG BALL SIZE...IS THE MAIN CONCERN.
THE STORMS WILL ALSO PRODUCE BRIEF HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING. THUNDERSTORMS OCCURRING OUTSIDE THE SLIGHT RISK AREA MAY
ALSO PRODUCE BRIEF DOWNPOURS...SMALL HAIL...AND CLOUD TO GROUND
LIGHTNING.

BY EARLY AFTERNOON...A JET STREAM DISTURBANCE WILL PASS EAST OF THE
REGION...AND INSTABILITY WILL DECREASE AFTER BEING CONSUMED BY THE
EARLY MORNING THUNDERSTORMS. SEVERE WEATHER WILL BECOME LESS LIKELY
DURING THE AFTERNOON AND NIGHT...BUT A SECOND WAVE OF RAIN AND
THUNDERSTORM DEVELOPMENT IS EXPECTED LATE SUNDAY NIGHT OVER WESTERN
NORTH TEXAS...AS AN UPPER LEVEL TROUGH ARRIVES FROM THE WEST.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
AS THE UPPER LEVEL TROUGH SLOWLY SWINGS THROUGH THE SOUTHERN
PLAINS...SHOWERS AND A FEW THUNDERSTORMS WILL LIKELY OCCUR ON MONDAY
OVER NORTH TEXAS AND SOUTHERN AND CENTRAL OKLAHOMA. SEVERE WEATHER
IS NOT EXPECTED. MUCH OF THE REST OF THE WEEK WILL SEE DRY WEATHER.
A SLIGHT CHANCE OF THUNDERSTORMS MAY RETURN BY FRIDAY.

OTHER HAZARDOUS WEATHER...
ON WEDNESDAY...DRY AND WINDY WEATHER WILL ELEVATE THE FIRE RISK
ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

BURKE

In the hours before

Local storm report, May 1, 6:07 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
607 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     TSTM WND DMG     3 SE BLUEGROVE          33.64N 98.19W
05/01/2011                   CLAY               TX   LAW ENFORCEMENT

            TREE DOWN OVER HIGHWAY 148. REPORT FROM CLAY COUNTY
            SHERRIFF OFFICE RELAYED BY EMERGENCY MANAGER.

&&

BURKE
Local storm report, May 1, 6:18 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     TSTM WND DMG     2 S ARCHER CITY         33.56N 98.63W
05/01/2011                   ARCHER             TX   TRAINED SPOTTER

            POWER LINE DOWN ALONG HIGHWAY 79 ABOUT 1.5 MILES SOUTH OF
            ARCHER CITY. PARTS OF THE CITY ARE WITHOUT POWER.

&&

BURKE
Special weather statement, May 1, 6:20 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT SUN MAY 1 2011

TXZ083>085-087-088-011145-
HARDEMAN TX-WILBARGER TX-FOARD TX-KNOX TX-BAYLOR TX-
620 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR...FOARD...HARDEMAN...
KNOX AND WILBARGER COUNTIES.

AT 620 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHWEST OF MARGARET TO 18 MILES SOUTH OF THALIA...MOVING EAST
AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3419 9916 3379 9902 3362 9964 3410 9977

WR
Local storm report, May 1, 6:44 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     TSTM WND GST     1 S LAKE ARROWHEAD      33.69N 98.37W
05/01/2011  E60 MPH          CLAY               TX   EMERGENCY MNGR

            WINDS ESTIMATED 60 MPH AT DEER CREEK PARK NEAR LAKE
            ARROWHEAD.

&&

BURKE
Special weather statement, May 1, 6:51 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
651 AM CDT SUN MAY 1 2011

OKZ037-TXZ085-086-011215-
TILLMAN OK-WILBARGER TX-WICHITA TX-
651 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR TILLMAN...WICHITA AND
WILBARGER COUNTIES.

AT 652 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES NORTH OF VERNON TO 13 MILES SOUTH OF GRAYBACK...MOVING
NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3419 9938 3435 9923 3433 9921 3435 9918
      3437 9919 3456 9885 3400 9857 3383 9888
      3383 9918

WR
Local storm report, May 1, 7:00 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND GST     DURANT                  33.99N 96.38W
05/01/2011  M65 MPH          BRYAN              OK   MESONET

&&

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 5:17 AM CDTSpecial Weather StatementOUNLove43 min
May 1, 5:28 AM CDTSevere Thunderstorm WarningOUNJefferson, Love62 min
May 1, 5:51 AM CDTSpecial Weather StatementOUNBryan, Marshall39 min
May 1, 6:15 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall60 min
May 1, 6:27 AM CDTSevere Thunderstorm WarningOUNBryan48 min
May 1, 6:51 AM CDTSpecial Weather StatementOUNTillman24 min
May 1, 7:19 AM CDTSpecial Weather StatementOUNCotton, Tillman41 min
May 1, 7:50 AM CDTSevere Thunderstorm WarningOUNBryan60 min
May 1, 8:31 AM CDTSpecial Weather StatementOUNCotton14 min
May 1, 8:48 AM CDTSpecial Weather StatementOUNCotton27 min
May 1, 9:12 AM CDTSpecial Weather StatementOUNStephens18 min
May 1, 9:18 AM CDTSpecial Weather StatementOUNComanche27 min
May 1, 9:25 AM CDTSpecial Weather StatementOUNGrady20 min
May 1, 9:40 AM CDTSpecial Weather StatementOUNMcClain20 min
May 1, 9:53 AM CDTSpecial Weather StatementOUNCleveland22 min
May 1, 11:09 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Oklahoma21 min
May 1, 11:28 AM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, McClain, Oklahoma32 min
May 1, 11:39 AM CDTSpecial Weather StatementOUNBryan36 min
May 1, 11:58 AM CDTSpecial Weather StatementOUNCleveland, Garvin, Lincoln, McClain, Murray, Pottawatomie32 min
May 1, 12:00 PM CDTSpecial Weather StatementOUNMarshall15 min
May 1, 12:08 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall67 min
May 1, 12:23 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Lincoln, McClain, Oklahoma, Payne and 2 more22 min
May 1, 12:52 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more23 min
May 1, 1:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan49 min
May 1, 3:45 PM CDTSpecial Weather StatementOUNMarshall15 min
May 1, 4:30 PM CDTSpecial Weather StatementOUNJohnston15 min
May 1, 4:47 PM CDTSpecial Weather StatementOUNMarshall28 min
May 1, 5:11 PM CDTSpecial Weather StatementOUNCoal, Johnston, Marshall34 min
May 1, 6:18 PM CDTSpecial Weather StatementOUNAtoka, Bryan27 min
May 1, 6:49 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr
May 1, 6:56 PM CDTSpecial Weather StatementOUNAtoka, Bryan34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.